# SDR YENA2022021800074

- Difficulty date: February 14, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 11,636 hours, 3,793 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 869, JFK-PUJ. DESCENDING THROUGH 9,000' THE FLIGHT DECK HAD A VERY STRONG MAGIC MARKER SMELL WHILE THE FOWARD CABIN HAD A STRON MUSTY SMELL. NOTICED BY APPROX. 4 PEOPLE ( PACKS ) ; RE-ACTIVATED PACK FCV 1 IAW AMM 21-51-00. PERFORMED LEVEL 1 DECONTAMINATION IAW AMM 21-00-00-615-802-A. NO EVIDENCE OF DIRTY SOCKS, SMOKE, OR UNUSUAL AIR QUALITY AT THIS TIME. MDDR CLEAR. MX-4 UPDATED. PLACARDS REMOVED.
